# SDR UIEA2024080900809

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 106,961 hours, 20,742 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIDDLE LWR FUSELAGE KEEL BEAM AFT SECTION BTW B STA 999 AND B STA 1009 AND STGR 39-L AND STGR 39-R AROUND FASTENERS WITH CORROSION.( MIDDLE LWR FUSELAGE KEEL BEAM AFT SECTION BTW B STA 999 AND B STA 1009 AND STGR 39-L AND STGR 39-R AROUND FASTENERS DAMAGE WAS REPAIRED IAW TRE6753702 ISSUED DATE 09/JUL/24 / FAA FORM 8100-9 DATE 17/JUL/24 & BAC CMA TLS 24-0177. NO FURTHER DEFECTS NOTED )
